Discussions By Condition: Gastrointestinal conditions


Posted In: Gastrointestinal conditions 1 Replies
  • Posted By: Nemesiscl
  • July 6, 2009
  • 04:17 AM

I get diarrhea all the time after eating foods. It doesn't matter what it is after eating about 5 or 10 minutes later I'm in the bathroom. I went to get a colonoscopy done and nothing wrong there all was good. After having that the doctor told me that if the symptoms still occur that it might be intestinal. Here in Pennsylvania our hospital isn't one of the best around. I have had this problem for a year now. I never had it before but I try and go back and think what could have caused this. I'm going to go and see if it is actually intestinal. Any help or suggestions would be greatly appreciated!

Reply Flag this Discussion

1 Replies:

  • I'm sorry I can't offer any advice because I'm looking for help with exactly the same problem! Most times when I eat something (anything!), a few minutes later I get really urgent diarrhoea - I have to get to the loo quick and it's not a false alarm!! It's horrible when it happens when I'm at work or out. I can go a couple of days without it happening at all and then it's back, regardless of what I eat or how much. I went to the doctor and he just told me to take Imodium and stop worrying about it because the worrying could make it happen - 1) I'm not worrying about it2) I certainly wasn't worrying about it before the first time it happened, which was several months ago. I just want it to stop, it makes me thirsty and tired, and it's embarrassing to have to do that in public loos!!!
    GreyKitten 5 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?